Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/17768
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A general approach to robust web metering
Author: Barwick, S.
Jackson, W.
Martin, K.
Citation: Designs Codes and Cryptography, 2005; 36(1):5-27
Publisher: Kluwer Academic Publ
Issue Date: 2005
ISSN: 0925-1022
1573-7586
Statement of
Responsibility: 
S. G. Barwick, Wen-Ai Jackson and Keith M. Martin
Abstract: We consider the problem of metering access to web sites. Many services, such as web advertising, have a need for accurate counts of the number of visits to a web site. We consider the robust approach to web metering by looking at techniques that provide secure proofs of visit. We refine a number of previous models for metering schemes and provide a general construction for secure and efficient schemes that meter the interaction of a web site with a targeted audience. We generalise a technique for determining the minimum information that clients in the web site audience need to secure in order to supply proofs of visit. We also show how our metering schemes can be made robust against corrupt clients who attempt to prevent web servers constructing legitimate proofs of visit.
Description: The original publication is available at www.springerlink.com
RMID: 0020050733
DOI: 10.1007/s10623-003-1158-2
Published version: http://www.springerlink.com/content/l7584954p585352x
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.